# SDR UIEA2021071401542

- Difficulty date: July 13, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- System (JASC): 2610 · Detection System
- Part: Thermal Switch
- Part number: 9750304003
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H PYLON DUCT LEAK LIGHT COMES INTERMITTENTLY( REMOVED AND REPLACED LH ENGINE STRUT THERMAL SWITCH TS237 PER WDM 26-18-12, OPS CHECK GOOD PER AMM 26-18-00. )
